sexologist-icon
Chest pain
Chest pain after taking ipill .. she took ipill on 13th January we mate on 11th .we also used condoms , she is having light chest pain while breathing n sometimes will moving chest
318 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rujul Jhaveri Gujarathi
Gynecologist 8 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹800 for 24 hrs

Actually progesterone doesn't cause such issues. But I will suggest to meet physician once.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.